| Catalog Number |
P99-190-TX06 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in south africa.Complaint can be confirmed through the returned product analysis.Visual examination of the returned product identified the driver tip was broken.No further analysis was performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during a boat osteotomy for hallux valgus correction using 2.0 headless cannulated screws, the driver tip broke while the surgeon was tightening a screw.The broken fragment was removed from the screw head, no debris remained in the patient, and a spare cannulated tip was used to complete the case.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.